Avoid making any changes in your diet without first talking to your doctor.Keep vitamin K readily available in case of overdose. You may experience these side effects: Stomach bloating.Warfarin, also known as coumadin, is a form of anticoagulant medication which is administered to stop the formation of thromboses (blood clots) and embolisms.This eMedTV resource describes the potential dangers of taking.
Easy bruising and prolonged bleeding from minor cuts and injuries are common side effects of warfarin.Warfarin is used to prevent heart attacks, strokes, and blood clots in veins and arteries.Overdose with warfarin can result in excessive bleeding and hepatic.RxList does not provide medical advice, diagnosis or treatment.
Wear a medical alert tag or carry an ID card stating that you take warfarin.
Keep Vitamin K injection available for treatment of Coumadin overdose.The most serious effect of an overdose with this medication is bleeding, including internal bleeding.
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.Complete analysis from patient reviews and trusted online health resources, including first-hand experiences.Abdominal pain and cramping, dizziness, and weakness are some of the bothersome but usually not dangerous side effects reported with Coumadin.
The major side effect of warfarin use is bleeding. Many drug interactions can increase the effect of warfarin, also causing an overdose.Combining vancomycin with certain drugs may increase the risk of side effects and is typically not recommended.
Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides.Warfarin may also be used for purposes not listed in this medication guide.Along with its needed effects, a medicine may cause some unwanted effects.
Your doctor may occasionally change your dose to make sure you get the best results.The delay in the anticoagulative effect of warfarin reflects the degradation half-lives of the. Whyte IM. Intentional warfarin overdose.